The desirability of a permanent tax amnesty
James Andreoni
Journal of Public Economics, 1991, vol. 45, issue 2, 143-159
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (69)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-2727(91)90037-3
Full text for ScienceDirect subscribers only
Related works:
Working Paper: THE DESIRABILITY OF PERMANANT TAX AMNESTY (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:45:y:1991:i:2:p:143-159
Access Statistics for this article
Journal of Public Economics is currently edited by R. Boadway and J. Poterba
More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().